MathSciNet Relay Station
MathSciNet bibliographic data
MR2097983 (2005i:58022) 58J05 (35B45 35J60)
Bartolucci, Daniele; Chen, Chiun-Chuan; Lin, Chang-Shou; Tarantello, Gabriella Profile of blow-up solutions to mean field equations with singular data. Comm. Partial Differential Equations 29 (2004), no. 7-8, 1241–1265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement